# SDR CA051213002

- Difficulty date: December 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 382K032
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C DEPARTED, NR 2 TIRE BLOW OUT ON LANDING.  SHORTLY AFTER LANDING, CREW REPORTED LOST NR 2/3 HYD SYSTEMS.  AS A RESULT OF THIS, LOST ALL BRAKING AND STEERING AND RT T/R WAS STUCK IN DEPLOYED POSITION.  A/C DRIFTED TO RT AND EXITED RUNWAY INITIALLY ONTO A HIGH SPEED TAXIWAY, THEN ON TO GRASS, A/C CAME TO A STOP ON GRASS SEVERAL YARDS FROM RUNWAY.  AFTER EXITING A/C, CREW FOUND NR 2 TIRE BLOWN,  HYD LINES AND ELECTRICAL HARNESS SEVERED.  THE INBD FLAP ACT BROKEN IN TWO AND DAMAGE TO AFT W/W AREA.
